The Annals of Statistics

Discussion: Multivariate Adaptive Regression Splines

Art Owen

Full-text: Open access

Article information

Source
Ann. Statist. Volume 19, Number 1 (1991), 102-112.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347969

Digital Object Identifier
doi:10.1214/aos/1176347969

Mathematical Reviews number (MathSciNet)
MR1091842

JSTOR
links.jstor.org

Citation

Owen, Art. Discussion: Multivariate Adaptive Regression Splines. Ann. Statist. 19 (1991), no. 1, 102--112. doi:10.1214/aos/1176347969. https://projecteuclid.org/euclid.aos/1176347969


Export citation